Skip to main content
×
×
Home

Gorenstein Isolated Quotient Singularities Over ℂ

  • D. A. Stepanov (a1)
Abstract

In this paper we review the classification of isolated quotient singularities over the field of complex numbers due to Zassenhaus, Vincent and Wolf. As an application, we describe Gorenstein isolated quotient singularities over ℂ, generalizing a result of Kurano and Nishi.

Copyright
References
Hide All
1.Akhiezer, D. N., Lie group actions in complex analysis, Aspects of Mathematics, Volume 27 (Vieweg, Braunschweig, 1995).
2.Atiyah, M. F. and Macdonald, I. G., Introduction to commutative algebra (Addison-Wesley, 1969).
3.Benson, D. J., Polynomial invariants of finite groups, London Mathematical Society Lecture Note Series, Volume 190 (Cambridge University Press, 1993).
4.Curtis, C. and Reiner, J., Representation theory of finite groups and associative algebras, American Mathematical Society Chelsea Publishing Series, Volume 356 (American Mathematical Society, Providence, RI, 1962).
5.Eisenbud, D., Commutative algebra with a view toward algebraic geometry, Graduate Texts in Mathematics, Volume 150 (Springer, 1995).
6.Klein, F., Vorlesungen über das Ikosaeder und die Auflösung der Gleichungen von fünften Grade (Leipzig, 1884).
7.Kurano, K. and Nishi, S., Gorenstein isolated quotient singularities of odd prime dimension are cyclic, Commun. Alg. 40(8) (2012), 30103020.
8.Popov, V. L., When are the stabilizers of all nonzero semisimple points finite?, in Operator algebras, unitary representations, enveloping algebras and invariant theory, Progress in Mathematics, Volume 92, pp. 541559 (Birkhäuser, 1990).
9.Serre, J.-P., Representations linéaires des groupes finis (Hermann, Paris, 1967).
10.Suzuki, M., On finite groups with cyclic Sylow subgroups for all odd primes, Am. J. Math. 77 (1955), 657691.
11.Vincent, G., Les groupes lineares finis sans points fixes, Comment. Math. Helv. 20 (1947), 117171.
12.Watanabe, K.-I., Certain invariant subrings are Gorenstein, I, Osaka J. Math. 11(1) (1974), 18.
13.Watanabe, K.-I., Certain invariant subrings are Gorenstein, II, Osaka J. Math. 11(2) (1974), 379388.
14.Wolf, J. A., Spaces of constant curvature, 6th edn (American Mathematical Society, Providence, RI, 2011).
15.Zassenhaus, H., Über endliche Fastkörper, Abh. Math. Sem. Univ. Hamburg 11 (1935), 187220.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Edinburgh Mathematical Society
  • ISSN: 0013-0915
  • EISSN: 1464-3839
  • URL: /core/journals/proceedings-of-the-edinburgh-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Keywords

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 38 *
Loading metrics...

Abstract views

Total abstract views: 211 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 15th August 2018. This data will be updated every 24 hours.